MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-67 SPOT CHECK PULSE CO-OXIMETER

MASIMO - 52 DISCOVERY RAD-67 SPOT CHECK PULSE CO-OXIMETER
Model Number 25870
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the device provided high readings.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed., corrected data: d11 concomitant products updated from a blank field to "rainbow m20-04, patient cable, rnbw super dci-mini sc 400".
 
Event or Problem Description

Brand Name
RAD-67 SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9188689
Report Number3011353843-2019-00091
Device Sequence Number2104947
Product Code DQA
UDI-Device Identifier00843997012812
UDI-Public00843997012812
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25870
Device Catalogue Number9794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer12/28/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
M20-04 PATIENT CABLE; SUPER DCI-MINI SC 400